# SDR ORJA9585

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - NOTED 4 LIGHTS BURNED OUT, CABIN EMERGENCY LT FLOOR TRACKS ON PREFLIGHT.  FOUND BROKEN WIRE BETWEEN FIRST CLASS AND COACH.  REPAIRED BROKEN WIRE.  SYSTEM OPS CHECKS NORMAL.  (M)
